Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Got period after implanon removal. Had sex. Headache with bleeding gums. Is this normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
hi i am sure i am just turning into a complete pregnant obsessed woman from hell. My implamon was removed on the 3rd dec. I bled on the 5th, was sexually active often between the 15th to 19th. I 've had a mixed bag of symptons that I as a nurse, even know that i may even be making up... bleeding gum (that was the newest), nausea, small amount of dizziness, cervial d/c.... headaches. Really though can the body adapt so quickly after having the rod removed? all home preg & (tonight at work) blood tests were negative. Admittedly my period is not really due until the 2-3/1/2013. Will periods take a whilst to return to normal? I was pretty regular until i got the rod in. thanks
Posted Fri, 18 Jan 2013 in Early Pregnancy Signs and Symptoms
Answered by Dr. Pavan Kumar Gupta 8 hours later

Thanks for he query.
After removal of the implanon it can take few months to a year for the woman to conceive,depending upon how long you had implanon in.
Longer the time rod is in,the more your hormones are messed up.
As the hormonal levels are normalised and ovulation process starts with regular cycles the chances of getting pregnant are increased.
Relax as stress can affect the cycles.If your cycles have been regularised consider having regular intercourse during ovulation period.
Since your pregnancy tests are normal,there shouldn't be any cause for stress or anxiety related to pregnancy.

Since you are in medical professional,you shall understand it better.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor